# SDR HALA2022012700031

- Difficulty date: January 26, 2022
- Submitted: January 27, 2022
- Operation: Air carrier
- Aircraft: N202HA
- Make and model: Airbus A321-271N
- Aircraft serial: 07917
- Aircraft time: 11,397 hours, 244 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

@ 3000' ON FINAL APP WE GOT FUMES SMELL OF DIRTY SOX IN FLIGHT DECK. ON GND SWITCHED TO APU BLD RIGHT AWAY AND STILL HAD SMELL. SHUT DOWN #2 AND STILL HAD SMELL TO GATE. (NO SMELL IN BACK FOR FA'S) // CHECKED ENG 1, ENG 2 & APU FOR CORRECT OIL QUANTITIES AND FOR SIGNS OF LEAKAGE, NO LEAKS NOTED. ISOLATED PACK SYSTEMS & AUTO STARTED ENG 1 & ENG 2 INDIVIDUALLY PER AMM  (CONTINUED ON LP 879913-2) 71-00-00-860-823-A. NO ODORS NOTED IN CABIN OR FLT DECK. OK FOR SERVICE.
